# SDR SWAA2015091443757

- Difficulty date: August 8, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 69,814 hours, 57,496 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532433
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER REAR SPAR CHORD CRACKED AT APPROX RSS 217.  REPAIRED CHORD IAW EA & ER.
